Lancaster EPrints

Endotrivial modules over groups with quaternion or semi-dihedral Sylow 2-subgroup.

Carlson, Jon and Mazza, Nadia and Thévenaz, Jacques (2013) Endotrivial modules over groups with quaternion or semi-dihedral Sylow 2-subgroup. Journal of the European Mathematical Society, 15 (1). pp. 157-177. ISSN 1435-9863

[img]
Preview
PDF (cmt2.pdf)
Download (240Kb) | Preview

    Abstract

    Let G be a finite group with a Sylow 2-subgroup P which is either quaternion or semi-dihedral. Let k be an algebraically closed field of characteristic 2. We prove the existence of exotic endotrivial kG-modules, whose restrictions to P are isomorphic to the direct sum of the known exotic endotrivial kP-modules and some projective modules. This provides a description of the group T(G) of endotrivial kG-modules.

    Item Type: Article
    Journal or Publication Title: Journal of the European Mathematical Society
    Subjects: Q Science > QA Mathematics
    Departments: Faculty of Science and Technology > Mathematics and Statistics
    ID Code: 33517
    Deposited By: Mr Richard Ingham
    Deposited On: 26 May 2010 10:55
    Refereed?: Yes
    Published?: Published
    Last Modified: 09 Apr 2014 21:55
    Identification Number:
    URI: http://eprints.lancs.ac.uk/id/eprint/33517

    Actions (login required)

    View Item